# SDR ASAA0843745

- Difficulty date: October 23, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 21,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C27024
- Condition: Damaged
- Location: Nr 4 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIXED LEADING EDGE DAMAGED, NO SPECIFICS AT NR 4 K FLAP ACTUATOR LOWER EDGE.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER AND FILLER PER SRM 57 41 01.
